MathSciNet Relay Station
MathSciNet bibliographic data
MR1257578 11T06 (11T30)
Morgan, Ilene H.; Mullen, Gary L. Primitive normal polynomials over finite fields. Math. Comp. 63 (1994), no. 208, 759–765, S19–S23.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement